# SDR ASAA2022080139306

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,489 hours, 16,222 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 125F1872
- Condition: Failed
- Location: Apu / Ee Rack E2
- Part time: 5,737 hours, 10,385 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. FAULT LIGHT ON. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR REF B737-800 AMM 49-41-21-400-801. REMOVED AND REPLACED START CONVERTER UNIT REF AMM 49-41-61/401.
